Georgia, 2025Tornadoes and Hail in Georgia, March 31, 2025
March 31, 2025 · NWS FFC · 46 events in 20 counties and zones
A cold-front initiated a line of thunderstorms across north and central GA through the afternoon hours of the 31st. Storms brought damaging winds along the I20 corridor and south as well as six quick spin-up tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $78,000
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold-front initiated a line of thunderstorms across north and central GA through the afternoon hours of the 31st. Storms brought damaging winds along the I20 corridor and south as well as six quick spin-up tornadoes. The strongest being an EF1 between McDonough and Stockbridge crossing Hwy 75. There were also a couple reports of quarter size hail southeast of Macon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 31, 12:58 AM EST, 13 minutes earlier.
Area forecast discussion, Mar 31, 12:58 AM EST, 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
158 AM EDT Mon Mar 31 2025
...New 06Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Monday night)
Issued at 249 PM EDT Sun Mar 30 2025
Key messages:
- A few strong to severe storms possible late this afternoon and
early this evening.
- Severe storms will be possible ahead of a cold front which will
be sweeping across the area late tonight into Monday.
A shortwave has shifted E of the area this afternoon, with mostly
zonal flow aloft. A broader shortwave will approach the area late
tonight and on Monday. A surface cold front extending from a
surface low near Chicago to N TX will push across the area on
Monday, exiting the area Monday evening.
Deep layer moisture continues to increase across the region
today. This is manifesting in the form of multi-layered cloudiness
across the area. Cloud cover is also cutting down on diurnal
destabilization. However, model soundings are indicating deep,
thin CAPE, and a few strong to borderline severe storms remain
possible into early evening in areas that receive more sun.
Storms ahead of the aforementioned cold front will approach the
County Warning Area (CWA) late tonight. As a result, isolated
strong storms may begin to develop after midnight tonight (mostly
across NW GA), but the greatest threat of strong to severe storms
is expected to hold off until Monday morning along and ahead of
the actual front. CAPE values will increase to 1000-1500 J/kg
ahead of the front, with effective shear around 40 kts. SPC has an
enhanced risk of severe storms across the area late tonight and
on Monday. The greatest threat will be from gusty, straight line
winds, but a few storms may produce tornadoes or hail.
Temperatures will be warm during the short term period, with lows
mostly in the muggy 60s tonight (15 to 20 degrees above normal)
and highs on Monday ranging from the upper 60s in the NW mountains
to the lower 80s in the extreme SE (around 5 degrees above
normal). Cooler air will filter in behind the cold front Monday
night, with lows ranging from the lower to mid 40s across the N to
near 60 in the extreme SE. /SEC
&&
.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 249 PM EDT Sun Mar 30 2025
A post-frontal airmass and light northwesterly flow will settle
in over north and central Georgia by Tuesday morning. Low
temperatures will begin in the low to mid 40s roughly north of the
the I-85 corridor and in the upper 40s to mid 50s to the south.
Otherwise, cooling behind the front will not be especially
significant. A weak ridge will move across the eastern CONUS on
Tuesday while near surface pressure begins to increase. The
influence of high pressure centered to the north will promote
benign weather conditions and mostly clear skies throughout the
day and will lead to a quick recovery of temperatures. Highs on
Tuesday afternoon will rise into the low to mid 70s in north
Georgia and in the upper 70s to low 80s in central Georgia. By
Wednesday morning, the axis of the ridge will clear the forecast
area to the east, with southwesterly upper level flow setting up
in its wake. Low-level flow will meanwhile shift to the southeast.
Steady advection of warm and moist air within this flow pattern
will allow dewpoints to climb into the upper 50s to mid 60s by
Wednesday afternoon. Furthermore, high temperatures. Highs will
continue to climb each day during the later part of the week,
rising into the mid 80s to low 90s each afternoon from Thursday
through Saturday (15-20 degrees above daily averages). Along with
approaching daily records, these temperatures will combine with
increasing dewpoints for a muggy, summer-like feel.
Isolated to scattered showers will also return to portions of
north Georgia and portions of central Georgia by Wednesday
afternoon. Thursday into Friday, a mid-level trough and surface
low will move from the northern Great Plains across the northern
Great Plains region. A cold front will extend southwestward
through the Tennessee Valley and towards the Lower Mississippi
River Valley. Warm air advection will persist ahead of this front,
as indicated by the unseasonably warm days at the end of the
period. As the parent low occludes and continues to move away into
southeast Canada, it is looking increasingly likely that the
front will become elongated from WSW to ENE roughly parallel to
the upper level flow and stall to the north of the state line.
With ample surface instability due to the hot and humid
conditions, storms that develop in the vicinity of the frontal
boundary could spread into north Georgia, with slight chance to
chance PoPs being maintained roughly north of I-20 from Thursday
through Saturday. SBCAPE values as high as 1000-1500 J/kg in the
afternoons combined with deep layer bulk shear values of 35- 45
kts to the south of the frontal boundary suggests the potential of
at least isolated storms becoming strong to severe. However, at
this time, the more organized and substantial severe weather
threat is expected to remain north and west of the forecast area,
but will ultimately depend on the evolution of the low pressure
system and where the associated cold front stalls.
King
&&
.AVIATION...
(06Z TAFS)
Issued at 143 AM EDT Mon Mar 31 2025
SHRA have ceased over the past few hours and expect this lull to
continue for a few more hours. SHRA may return as early as ~10z
ahead of a line of strong/severe TSRA currently marching eastward
across TN and northern MS. This line is forecast to impact RYY
between 14z and 18z, ATL and FTY between 15z and 19z, PDK and AHN
between 16z and 20z, and MCN and CSG between 17z and 21z. IFR cigs
(with LIFR at MCN) are progged to lift to MVFR this afternoon.
Reduced vsby and wind gusts of 40+ kts are expected in TSRA. Winds
are beginning to shift from SSE to SSW. Outside of TSRA today,
winds will be 8-13 kts with gusts up to 20-22 kts.
//ATL Confidence...06Z Update...
Medium confidence on timing of line of TSRA and evolution of cigs
this afternoon. High confidence on all other elements.
Martin
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 61 76 48 78 / 50 80 30 0
Atlanta 64 74 49 77 / 40 90 20 0
Blairsville 57 70 40 74 / 60 80 10 0
Cartersville 61 75 43 77 / 50 70 10 0
Columbus 63 77 54 81 / 30 90 20 10
Gainesville 62 73 48 76 / 50 90 20 0
Macon 63 79 54 80 / 50 80 40 10
Rome 61 75 44 76 / 60 70 10 0
Peachtree City 62 75 46 78 / 30 90 20 10
Vidalia 63 83 60 83 / 30 70 70 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SEC
LONG TERM....King
AVIATION...Martin
Hazardous weather outlook, Mar 30, 5:35 PM EST, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
635 PM EDT Sun Mar 30 2025
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-312245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
635 PM EDT Sun Mar 30 2025
This Hazardous Weather Outlook is for north and central Georgia.
.DAY ONE...Tonight...
Widespread showers and isolated to scattered thunderstorms are
expected to continue over the next couple of hours mainly over
central Georgia. Isolated storms could become strong with wind and
heavy rain being the main threats although the risk for severe
weather remains low.
.DAYS TWO THROUGH SEVEN...Monday through Saturday...
A more organized severe weather threat is expected early Monday
through the evening. A line of storms moving across the forecast
area will be capable of damaging wind gusts, hail, and tornadoes.
Thunderstorms may redevelop behind the line Monday afternoon into
the evening, posing a second threat for severe weather.
Storms will be possible across parts of north and central Georgia
on Wednesday, Thursday, and Friday.
.SPOTTER INFORMATION STATEMENT...
While spotter activation is not needed this evening, spotters are
encouraged to report or relay severe weather reports.
Spotter activation is requested from mid Monday morning through
Monday evening. Spotters are encouraged to report or relay severe
weather reports to the National Weather Service.
Event by event
37 thunderstorm wind, 8 tornado, 1 hail. Local standard time, as filed.
Tornado, Peach
- When
- March 31, 1:11 AM EST to 1:13 AM EST
- Where
- Peach County, 1.46 mi NNE of Byron to 0.68 mi WSW of Echeconnee
- Rating
- EF0
- Path length
- 1.75 mi
- Path width
- 100 yd
- Continued into
- Houston, Ga (FFC)
- Reported by
- NWS Storm Survey
- Coordinates
- 32.669, -83.739
A tornado quickly developed in northern Peach county around 211pm|EDT near Choctaw Ln which is just northeast of I-75 and GA-49. A|few pecan trees were uprooted in this area before crossing into Houston Co.
Tornado, Houston
- When
- March 31, 1:13 AM EST to 1:18 AM EST
- Where
- Houston County, 1.92 mi SSE of Dunbar to 0.3 mi WSW of Elberta
- Rating
- EF0
- Path length
- 4.84 mi
- Path width
- 100 yd
- Continued into
- Bibb, Ga (FFC)
- Reported by
- NWS Storm Survey
- Coordinates
- 32.674, -83.708
The tornado traveled east-northeast into far northwestern Houston County to just north|of US-41 and GA-49, downing a few more trees along the way. From|there the tornado traveled east into swampy/forested areas along|and just south of the Echeconnee River, which marks the boundary|between Houston and Bibb counties.
Tornado, Houston
- When
- March 31, 1:13 AM EST to 1:19 AM EST
- Where
- Houston County, 0.8 mi W of Centerville to 2.34 mi SSW of Elberta
- Rating
- EF0
- Path length
- 3.59 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.618, -83.694
The tornado began in Centerville near Watson Blvd and Margie|Dr just 4 miles south of and 2 minutes after the first tornado|started in northern Peach County. This tornado traveled|quickly northeast then east-northeast through Centerville and|into northern parts of Warner Robins for a total of 3.6 miles,|downing hundreds of trees, many of which fell on approx.|100 homes and numerous vehicles resulting in some entrapments|but, thankfully, no injuries. Maximum winds were 75 mph.
Tornado, Bibb
- When
- March 31, 1:18 AM EST to 1:20 AM EST
- Where
- Bibb County, 0.81 mi SSE of Avondale to 0.97 mi SE of Avondale
- Rating
- EF0
- Path length
- 0.3 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.669, -83.625
The tornado lifted just east of Hawkinsville Rd in extreme southeast Bibb County where a few trees were downed and had blocked the road for a few hours|following the tornado. The tornado traveled 7.0 miles with|maximum winds of 75 mph.
Thunderstorm Wind, Carroll
- When
- March 31, 11:02 AM EST to 11:04 AM EST
- Where
- Carroll County, 2.77 mi E of New Mexico
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.471, -85.252
Tree down at the intersection of highway 5 and reavesville road.
Thunderstorm Wind, Carroll
- When
- March 31, 11:03 AM EST to 11:05 AM EST
- Where
- Carroll County, 1.88 mi E of New Mexico
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.473, -85.268
Tree down at the intersection of highway 5 and daniel road.
Thunderstorm Wind, Carroll
- When
- March 31, 11:04 AM EST to 11:06 AM EST
- Where
- Carroll County, 2.22 mi W of Tyus
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.476, -85.238
Tree down at the intersection of highway 5 and old columbus road.
Tornado, Carroll
- When
- March 31, 11:10 AM EST to 11:16 AM EST
- Where
- Carroll County, 2.37 mi S of Plowshare to 1.47 mi E of Clem
- Rating
- EF0
- Path length
- 5.31 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.516, -85.085
The tornado touched down just west of Hwy 27 South near Oak Grove Road and|tracked east-northeast bringing down trees along a path to just|east of Clem. Specific damage, mainly trees down (some on homes)|occurred along Whooping Creek Road, Whooping Creek Church Road,|Laurel Lane and Cypress Circle. Note, like the other tornadoes from|this event around the area, this tornado was likely not on the|ground the entire time with strongest winds occurring on the|south and east side of the circulation as the storm moved across|the area. Other damage was noted around the southern part of the|county where 50 to 60 mph winds in broader area occurred in|association with the line of severe storms.
Thunderstorm Wind, Carroll
- When
- March 31, 11:15 AM EST to 11:17 AM EST
- Where
- Carroll County, 3.33 mi E of Lowell
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.462, -84.993
Tree down at the intersection of highway 5 and ephesus church road.
Thunderstorm Wind, Carroll
- When
- March 31, 11:16 AM EST to 11:18 AM EST
- Where
- Carroll County, 1.57 mi SW of Clem
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.516, -85.041
Tree down at the intersection of whooping creek church road and whooping creek road. Several trees down further north along whooping creek road.
Thunderstorm Wind, Douglas
- When
- March 31, 11:31 AM EST to 11:33 AM EST
- Where
- Douglas County, 1.37 mi WSW of Midway
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.742, -84.722
One tree down along timber ridge drive .
Tornado, Coweta
- When
- March 31, 11:32 AM EST to 11:39 AM EST
- Where
- Coweta County, 1.38 mi ESE of Mc Bride to 0.18 mi NE of Thomas Xrds
- Rating
- EF0
- Path length
- 4.97 mi
- Path width
- 250 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.375, -84.757
A tornado touched down in central Coweta County on March 31, 2025 at approximately 12:32 PM EDT. The tornado spun up within a strong line of thunderstorms|moving rapidly towards the northeast. The initial impact area was|along Lower Fayetteville Road just east of Interstate 85 in the|city of Newnan. From there, the tornado traveled northeast,|intermittently downing large branches and trees along a narrow|path crossing Shenandoah Blvd, Sullivan Rd and Lora Smith Rd. The|tornado reached peak intensity as it moved through the Legacy|Estates subdivision where it snapped multiple trees. The tornado|weakened as it continued northeast across Sharpsburg-McCollum Rd,|before lifting around 12:39 PM EDT near the Manchester|subdivision. While the damage was not always constant along the|entire 5-mile path, it was consistent enough to suggest a|circulation was present and intermittent up to the maximum|intensity. Additionally, damage surveyed coincided with where|radar data suggested where a tornado was possible.
Thunderstorm Wind, Douglas
- When
- March 31, 11:33 AM EST to 11:35 AM EST
- Where
- Douglas County, 0.9 mi SW of Mc Whorter
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.610, -84.840
One tree down at the intersection of ga highway 166 and ga highway 5.
Thunderstorm Wind, Harris
- When
- March 31, 11:38 AM EST to 11:40 AM EST
- Where
- Harris County, 1.47 mi NW of Gordydale
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 32.637, -84.835
A large tree down along highway 315 across from pine ridge elementary school.
Thunderstorm Wind, Douglas
- When
- March 31, 11:38 AM EST to 11:40 AM EST
- Where
- Douglas County, 1.79 mi SSW of Lithia Spgs
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.758, -84.667
Tree and powerline down along olde oak drive.
Thunderstorm Wind, Fayette
- When
- March 31, 11:45 AM EST to 11:47 AM EST
- Where
- Fayette County, Clover
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 33.380, -84.580
Amateur radio operator relayed report of a tree down at kelly drive and hip pocket road, resulting in downed power lines.
Thunderstorm Wind, Coweta
- When
- March 31, 11:47 AM EST to 11:49 AM EST
- Where
- Coweta County, 1.25 mi ESE of Senoia
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 33.291, -84.531
Tree down across chestlehurst road .
Tornado, Fayette
- When
- March 31, 11:54 AM EST to 11:55 AM EST
- Where
- Fayette County, 0.72 mi SSW of Fayetteville to 0.68 mi S of Fayetteville
- Rating
- EF0
- Path length
- 0.24 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.440, -84.454
A brief EF-0 tornado moved through Fayetteville along|Williamsburg Way just east of Glynn St/GA-85. The tornado downed|a few trees and tree limbs causing no apparent damage to|structures. Maximum winds were 70 mph.
Thunderstorm Wind, Fayette
- When
- March 31, 11:54 AM EST to 11:56 AM EST
- Where
- Fayette County, 1.22 mi NNE of Harp
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.415, -84.438
A few trees downed near the intersection of highway 92 and hilo road. A few trees were also snapped.
Thunderstorm Wind, Fayette
- When
- March 31, 11:55 AM EST to 11:57 AM EST
- Where
- Fayette County, 2.69 mi ESE of Fayetteville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 33.430, -84.410
Two to three trees downed along south jeff davis drive.
Thunderstorm Wind, Clayton
- When
- March 31, 11:59 AM EST to 12:01 PM EST
- Where
- Clayton County, 0.9 mi SW of Sherwood Forest
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 33.560, -84.360
Report of a large tree down on a home near the intersection of pine st and johnson rd. north of jonesboro, ga.
Tornado, Henry
- When
- March 31, 12:08 PM EST to 12:16 PM EST
- Where
- Henry County, 2.85 mi W of Flippen to 0.8 mi S of Millers Mill
- Rating
- EF1
- Path length
- 6.55 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.477, -84.229
A tornado touched down innorth central Henry County on March 31 2025 at approximately 1:08 PM EDT. The tornado spun up within a strong line of|thunderstorms moving rapidly towards the northeast. The initial|touchdown point for the tornado occurred just to the southwest of|the intersection of Interstate 75 and Jodeco Rd., where it downed|three large trees. From there the tornado moved east, crossed|Interstate 75, and knocked a tree down on a home near the|intersection of Highland Dr. and Meadowbrook Dr. The tornado|then continued towards the northeast through the Eagles Landing|neighborhood on the north side of Flippen GA. After crossing HWY|42 the tornado reached its peak intensity of EF1 as it crossed|Brannan Rd. Emergency management reported approximately 40 trees|down along Brannan Rd. The tornado then continued to the|northeast where it weakened to an EF0 before crossing HWY 155 and|eventually lifting near Knight Cemetery at around 1:16 PM EDT. |While the damage within the EF0 area of the track leading up to|the EF1 damage wasn't always constant, it was consistent enough|to suggest that a circulation was present and intermittent up to|the maximum intensity. Additionally damage surveyed coincided|with where radar data suggested where a tornado was possible.
Thunderstorm Wind, De Kalb
- When
- March 31, 12:15 PM EST to 12:17 PM EST
- Where
- De Kalb County, Belvedere Park
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 33.750, -84.250
Trees down on residence with structural damage on 1500 block of alverado way.
Thunderstorm Wind, Rockdale
- When
- March 31, 12:24 PM EST to 12:26 PM EST
- Where
- Rockdale County, 1.38 mi N of Honey Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.620, -84.050
Trees down along walker road sw near sims elementary school.
Thunderstorm Wind, Rockdale
- When
- March 31, 12:24 PM EST to 12:26 PM EST
- Where
- Rockdale County, 0.9 mi SE of Honey Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 33.590, -84.040
Tree down along troupe smith road se .
Thunderstorm Wind, Rockdale
- When
- March 31, 12:24 PM EST to 12:26 PM EST
- Where
- Rockdale County, 1.15 mi E of Conyers
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.670, -84.000
One to two trees down along briar creek court ne.
Thunderstorm Wind, Rockdale
- When
- March 31, 12:24 PM EST to 12:26 PM EST
- Where
- Rockdale County, 1.98 mi SW of Conyers
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.650, -84.044
Tree and powerline down at the intersection of flat shoals road sw and revel cove drive sw.
Thunderstorm Wind, Rockdale
- When
- March 31, 12:24 PM EST to 12:26 PM EST
- Where
- Rockdale County, 1.96 mi ENE of Camp Smyrna
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.630, -84.048
Tree and powerline down along cherry hill road.
Thunderstorm Wind, Monroe
- When
- March 31, 12:30 PM EST to 12:32 PM EST
- Where
- Monroe County, 0.92 mi ENE of High Falls
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.174, -84.005
Two trees down along riverview road.
Thunderstorm Wind, Monroe
- When
- March 31, 12:30 PM EST to 12:32 PM EST
- Where
- Monroe County, 2.22 mi NW of Blount
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.200, -84.000
Two trees down along high falls road.
Thunderstorm Wind, Walton
- When
- March 31, 12:35 PM EST to 12:37 PM EST
- Where
- Walton County, 2.3 mi WSW of Loganville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.815, -83.935
Tree down at the intersection of highway 20 and mccullers road.
Thunderstorm Wind, Monroe
- When
- March 31, 12:40 PM EST to 12:42 PM EST
- Where
- Monroe County, 3 mi SSW of Star Mills
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.980, -83.950
Two trees down near the intersection of ga highway 42 and josey road.
Thunderstorm Wind, Walton
- When
- March 31, 12:40 PM EST to 12:42 PM EST
- Where
- Walton County, 3.59 mi SW of Loganville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.790, -83.940
Powerlines down along center hill church road.
Thunderstorm Wind, Walton
- When
- March 31, 12:40 PM EST to 12:42 PM EST
- Where
- Walton County, 1.8 mi NW of Walnut Grove
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.750, -83.870
Powerlines down at emmett still road and park street.
Thunderstorm Wind, Monroe
- When
- March 31, 12:43 PM EST to 12:45 PM EST
- Where
- Monroe County, 0.63 mi WNW of Smarr
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.984, -83.880
Two trees down near the intersection of ga highway 41 south and gose road.
Thunderstorm Wind, Monroe
- When
- March 31, 12:43 PM EST to 12:45 PM EST
- Where
- Monroe County, 0.64 mi ESE of Blount
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.178, -83.959
Two trees down near the intersection of blount road and ga highway 42 n.
Thunderstorm Wind, Walton
- When
- March 31, 12:48 PM EST to 12:50 PM EST
- Where
- Walton County, 1.44 mi W of Between
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.823, -83.825
Powerlines down at the intersection of lowry road and bobway trail.
Thunderstorm Wind, Jasper
- When
- March 31, 12:49 PM EST to 12:51 PM EST
- Where
- Jasper County, Monticello
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 33.300, -83.680
Trees and powerlines down along eatonton street near jasper county health department.
Thunderstorm Wind, Walton
- When
- March 31, 12:50 PM EST to 12:52 PM EST
- Where
- Walton County, 1.72 mi W of Walker Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.830, -83.760
Tree down along roscoe david road .
Thunderstorm Wind, Walton
- When
- March 31, 12:57 PM EST to 12:59 PM EST
- Where
- Walton County, 1.8 mi SE of Pannell
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.750, -83.660
Two trees down at different locations along pannell road.
Thunderstorm Wind, Putnam
- When
- March 31, 1:10 PM EST to 1:12 PM EST
- Where
- Putnam County, 0.64 mi NNW of Eatonton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.328, -83.386
Portions of the roof of a warehouse building located on the 100 block of e marion st were peeled back/damaged.
Thunderstorm Wind, Clarke
- When
- March 31, 1:15 PM EST to 1:17 PM EST
- Where
- Clarke County, 0.69 mi N of Whitehall
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 33.910, -83.370
Approx 25 trees down across the uga golf course from severe thunderstorm winds. The damage was contained within the south end of the course moving from southwest to northeast.
Thunderstorm Wind, Clarke
- When
- March 31, 1:25 PM EST to 1:27 PM EST
- Where
- Clarke County, 2.25 mi S of (Ahn)athens Muni Arp
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.917, -83.331
Trees downed across roadway at intersection of forest rd and lanier ct.
Thunderstorm Wind, Washington
- When
- March 31, 2:15 PM EST to 2:17 PM EST
- Where
- Washington County, 0.69 mi N of Ennis
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.910, -82.980
Emergency manager reported a tree down across highway 272 near panther branch road.
Thunderstorm Wind, Johnson
- When
- March 31, 2:30 PM EST to 2:32 PM EST
- Where
- Johnson County, Wrightsville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.730, -82.720
Emergency manager reports tree down on east court st in wrightsville.
Hail, Laurens
- When
- March 31, 2:32 PM EST to 2:34 PM EST
- Where
- Laurens County, 0.69 mi S of Rentz
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.370, -82.980
Amateur radio operator relayed report of dime to quarter size hail off coleman farm road.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, March 31, 2025$3.5 million · EF2 · 33 events
- Tornadoes and Damaging Winds in Alabama, March 31, 20255 injured · $551,000 · EF1 · 15 events
- Tornado and Hail in Florida, March 31, 2025$47,000 · EF0 · 12 events
- Damaging Winds in North Carolina, March 31, 2025$35,000 · 50 kt wind · 11 events
- Damaging Winds in South Carolina, March 31, 2025$21,000 · 55 kt wind · 12 events
- Tornado and Flash Flooding in Louisiana, March 31, 2025EF0 · 24 events
- Hail and Damaging Wind in Texas, March 31, 20252 in hail · 17 events
- Damaging Winds in West Virginia, March 31, 2025$11,000 · 50 kt wind · 12 events
- Damaging Winds in South Carolina, March 31, 202550 kt wind · 12 events
- Hail and Damaging Winds in Georgia, March 31, 202550 kt wind · 11 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, March 31, 202550 kt wind · 11 events
- Heavy Snow and High Wind in California, March 31, 202562 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1252494, 1252497, 1252499, 1252498, 1252407, 1252409, 1252415, 1252447, 1252419, 1252420, 1252422, 1252455, 1252502, 1252504, 1252506, 1252507, 1252510, 1252501, 1252514, 1252512, 1252518, 1252491, 1252520, 1252522, 1252524, 1252525, 1252526, 1252527, 1252528, 1252529, 1252533, 1252530, 1252535, 1252538, 1252531, 1252532, 1252537, 1252534, 1252536, 1252539, and more.